Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Iskhokov, Sulaimon Abunasrovich

Total publications: 27 (27)
in MathSciNet: 19 (19)
in zbMATH: 19 (19)
in Web of Science: 15 (15)
in Scopus: 10 (10)
Cited articles: 16
Citations in Math-Net.Ru: 41
Citations in Web of Science: 8
Citations in Scopus: 12
Presentations: 1

Number of views:
This page:813
Abstract pages:1874
Full texts:674
References:294
Professor
Doctor of physico-mathematical sciences (1995)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
E-mail:
Keywords: Degenerate differential equation, variational problem, generalized solution, embedding theorems.

Subject:

Linear and nonlinear degenerate differential equations. Embedding theorems for spaces of differentiable functions of many real variables. Spectral asymptotic of differential and pseudodifferentaial operators. Separability of differential operators.


http://www.mathnet.ru/eng/person20182
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/227883

Full list of scientific publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |



   2020
1. S. A. Iskhokov, B. A. Rakhmonov, “Solvability and smoothness of solution to variational Dirichlet problem in entire space associated with a non-coercive form”, Ufa Math. J., 12:1 (2020), 13–29  mathnet  crossref  isi  scopus

   2019
2. M. G. Gadoev, S. A. Iskhokov, F. S. Iskhokov, “On separation of a class of degenerate differential operators in the Lebesgue space”, Chebyshevskii Sb., 20:4 (2019), 86–107  mathnet  crossref

   2018
3. S. A. Iskhokov, I. A. Yakushev, “On solvability of variational Dirichlet problem for a class of degenerate elliptic operators”, Chebyshevskii Sb., 19:3 (2018), 164–182  mathnet  crossref  elib  scopus

   2016
4. S. A. Iskhokov, M. G. Gadoev, I. A. Yakushev, “G{aa}rding inequality for higher order elliptic operators with a non-power degeneration and its applications”, Ufa Math. Journal, 8:1 (2016), 51–67  mathnet  crossref  isi  elib  elib  scopus (cited: 2)
5. S. A. Iskhokov, M. G. Gadoev, M. N. Petrova, “On some spectral properties of a class of degenerate elliptic differential operators”, Yakutian Mathematical Journal, 23:2 (2016), 31–50  mathnet  elib

   2015
6. S. A. Iskhokov, M. G. Gadoev, T. P. Konstantinova,, “Variatsionnaya zadacha Dirikhle dlya vyrozhdayuschikhsya ellipticheskikh operatorov, porozhdennykh nekoertsitivnymi formami”, Doklady Rossiiskoi Akademii nauk, 462:1 (2015), 7–10  crossref  mathscinet  zmath
7. S. A. Iskhokov, M. G. Gadoev, T. P. Konstantinova, “Variational Dirichlet problem for degenerate elliptic operators generated by noncoercive forms”, Doklady mathematics, 91:3 (2015), 255–258  crossref  mathscinet  zmath  isi  elib  scopus (cited: 4)

   2013
8. M. G. Gadoev, S. A. Iskhokov, “Spectral properties of degenerate elliptic operators with matrix coefficients”, Ufa Math. Journal, 5:4 (2013), 37–48  mathnet  crossref  elib

   2012
9. S. A. Iskhokov, M. G. Gadoev, I. A. Yakushev,, “Garding’s inequality for higher order elliptic operators with nonpower degeneration”, Doklady Mathematics, 85:2 (2012), 215–218  crossref  mathscinet  zmath  isi  elib  scopus

   2010
10. S. A. Iskhokov, “Gårding's Inequality for Elliptic Operators with Degeneracy”, Math. Notes, 87:2 (2010), 189–203  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 3)

   2008
11. S. A. Iskhokov, “On the existence and smoothness of a generalized solution of a nonlinear differential equation with degeneration”, Differential Equations, 44:2 (2008), 241–255  crossref  mathscinet  zmath  isi  elib  elib  scopus

   2006
12. S. A. Iskhokov, G. I. Tarasova, “Generalized Dirichlet problem for elliptic equation degenerating on unbounded manifolds”, Vestnik, Quart. J. of Novosibirsk State Univ., Series: Math., mech. and informatics, 6:4 (2006), 43–49  mathnet

   2005
13. S. A. Iskhokov, “Analogue of the first boundary value problem for a nonlinear equation with nonpower degeneracy and a generalized right-hand side”, Doklady Mathematics, 72:3 (2005), 843–845  mathnet  mathscinet  zmath  isi  elib
14. S. A. Iskhokov, A. Ya. Kudzhmuratov, “On the variational Dirichlet problem for degenerate elliptic operators”, Doklady Mathematics, 72:1 (2005), 512–515  mathnet  mathscinet  mathscinet  zmath  isi (cited: 1)  elib

   2003
15. S. A. Iskhokov, “The variational Dirichlet problem for elliptic operators with nonpower degeneration generated by noncoercive bilinear forms”, Doklady Mathematics, 68:2 (2003), 261–265  mathnet  mathscinet  zmath  isi (cited: 1)
16. S. A. Iskhokov, “Smoothness of the generalized solution of an elliptic equation with nonpower degeneracy”, Differential Equations, 39:11 (2003), 1618–1625  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 3)

   2001
17. S. A. Iskhokov, “Smoothness of generalized solutions to elliptic equations with nonexponential degeneracies”, Doklady Mathematics, 63:3 (2001), 332–335  mathnet  mathscinet  zmath  isi (cited: 1)
18. K. Kh. Boimatov, S. A. Iskhokov, “Integral inequalities for functions with zero traces on $C^0$-manifolds and their applications”, Doklady Mathematics, 63:3 (2001), 295–298  mathnet  mathscinet  zmath  isi

   1996
19. K. Kh. Boimatov, S. A. Iskhokov, “On the solvability and smoothness of a solution of the variational Dirichlet problem associated with a noncoercive bilinear form”, Proc. Steklov Inst. Math., 214 (1996), 101–127  mathnet  mathscinet  zmath

   1995
20. S. A. Iskhokov, “On the distribution of eigenvalues of degenerate far from self-conjugate elliptic differential operators”, Russian Math. Surveys, 50:6 (1995), 1267–1268  mathnet  crossref  mathscinet  zmath  adsnasa  isi  scopus
21. S. A. Iskhokov, “The variational Dihichlet problem for degenerate elliptic equations in a half-space”, Doklady Mathematics, 52:3 (1995), 356–359  mathnet  mathscinet  zmath
22. S. A. Iskhokov, “On the smoothness of the solution of degenerate differential equations”, Differential Equations, 31:4 (1995), 594–606  mathnet  mathscinet  zmath  isi (cited: 1)
23. S. A. Iskhokov, “On the smoothness of a solutions of the generalized Dirichlet problem and the eigenvalue problem for differential operators generated by noncoercive bilinear form”, Doklady Mathematics, 51:3 (1995), 323–325  mathnet  mathscinet  zmath

   1993
24. S. A. Iskhokov, “The distribution of eigenvalues of some classes of nonselfadjoint elliptic systems of differential operators in unbounded domains”, Russian Academy of Sciences. Dokl. Math., 47:3 (1993), 567–573  mathnet  mathscinet  zmath
25. S. A. Iskhokov, “On the smoothness of a generalized solution of the Dirichlet variational problem for degenerate elliptic equations in a half-space”, Russian Academy of Sciences. Dokl. Math., 47:3 (1993), 504–508  mathnet  mathscinet  zmath

   1992
26. S. A. Iskhokov, “A variational Dirichlet problem for an elliptic system of differential operators degenerate on the boundary”, Soviet Math. Dokl., 45:1 (1992), 26–30  mathnet  mathscinet  zmath

   1985
27. K. Kh. Boimatov, S. A. Iskhokov, “Spectral asymptotics of Gasymov–Kostyuchenko problems with “nonsmooth” coefficients”, Funct. Anal. Appl., 19:4 (1985), 313–315  mathnet  crossref  mathscinet  zmath  isi  scopus

Presentations in Math-Net.Ru
1. Внешняя вариационная задача Дирихле для вырождающегося эллиптического оператора с суммируемыми коэффициентами
S. A. Iskhokov
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 27, 2015 17:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021